The Laguerre pseudospectral method for the radial Schrodinger equation


ALICI H., TAŞELİ H.

APPLIED NUMERICAL MATHEMATICS, vol.87, pp.87-99, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87
  • Publication Date: 2015
  • Doi Number: 10.1016/j.apnum.2014.09.001
  • Journal Name: APPLIED NUMERICAL MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.87-99
  • Keywords: Laguerre pseudospectral methods, Radial Schrodinger equation, Quantum mechanical potentials, L-STATE SOLUTIONS, STURM-LIOUVILLE, SPECTRAL METHODS, BOUND-STATES, HULTHEN, EIGENVALUES, APPROXIMATION, INTERPOLATION

Abstract

By transforming dependent and independent variables, radial Schrodinger equation is converted into a form resembling the Laguerre differential equation. Therefore, energy eigenvalues and wavefunctions of M-dimensional radial Schrodinger equation with a wide range of isotropic potentials are obtained numerically by using Laguerre pseudospectral methods. Comparison with the results from literature shows that the method is highly competitive. (C) 2014 IMACS. Published by Elsevier B.V. All rights reserved.